# SDR C2XA99IA478

- Difficulty date: September 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19704
- Make and model: Emb EMB-120RT
- Aircraft serial: 120086
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12042336002
- Condition: Cracked
- Location: Ws 2480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND RT WING LOWER SKIN CRACKED AT STATION YA2480 FORWARD OF PANEL 622EB.  STOP DRILLED CRACK, FABRICATED AND INSTALLED REPAIR DOUBLER IAW GRISWOLD ENGINEERING DER REPORT NR 99-150.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
